MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM; C6 MONITOR
Model Number 02-01800
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported when the patient's wife called and stated that the c6 monitor charging cord is not working.The charging cable got hot and melted and the the patient can no longer charger the c6 monitor.A replacement charger was ordered.The patient later called stating they would no longer like to continue with service and will return the replacment device.No patient injury or harm was reported.
 
Additional Manufacturer Narrative
It was reported that the charging cord for the monitor was not working.The cable got hot and melted.The device was scrapped.Engineering evaluation was unable to be performed.Therefore it is most probable that the monitor did not cause or contribute to this event, although this reported failure mode aligns with a know failure mode that is further being investigated by philips am&d.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MONITOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key18344783
Report Number2133409-2023-00079
Device Sequence Number5341875
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80/$$+7MT30002032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-01800
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer03/20/2024
07/08/2024
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date03/28/2024
07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
USB CHARGING CORD - SENSOR V2.0 NO USB, 700-0770-0
Patient Age83 YR
Patient SexMale